# SDR R61A201806070679

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N425YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000396
- Aircraft time: 10,924 hours, 7,461 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: G

## Discrepancy

BLEED 2 LEAK. MASKS DEPLOYED. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R ODS LOOP 5 SECTION 2RT0060 IAW AMM 36-21-02. OPS CHECK GOOD. ALL O2 GENERATORS WERE REPLACED AND MASKS STOWED.
